# SDR OEJA202302100001

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N490FL
- Make and model: Beech 400A
- Aircraft serial: RK252
- Aircraft time: 10,393 hours, 8,539 cycles
- System (JASC): 2700 · Flight Control System
- Part: Transducer
- Part number: P44550241
- Part serial: SNUKN
- Condition: Intermittent
- Location: Lh Side Engine
- Part time: 10,393 hours, 8,539 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ON DEPARTURE, THIS MORNING THE AUTO PILOT KICKED OFF 3 TIMES THEN WORKED FINE.  THE APPROACHING INTO DR WE HAD A RUDDER BOOST FAIL LIGHT FOLLOWED BY A YAW DAMP DISENGAGE.  WE RESET THE YAW DAMPER AND THEN IT KICKED OUT AGAIN MULTIPLE TIMES.  CONTINUED APPROACH WITHOUT YAW DAMP AND LANDED.  THE ON DEPARTURE TO LEAVE DR THE FAILURE WAS GONE AND SO WE CONTINUED WITH THE FLIGHT.   AFTER TAKEOFF, A FEW SECONDS AFTER ENGAGING THE YAW DAMPER WE GOT RUDDER BOOST FAIL FOLLOWED BY YAW DAMP DISENGAGE.
